# SDR DHL2002363506

- Difficulty date: August 15, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BOTTOM SKIN LEFT WING BETWEEN RIB 10 AND 13 JUST OUTBOARD OF ACCESS PANEL 543BB LIGHT CORROSION ON WING PLANK.  REMOVED CORROSION IAW A300 SRM 51-40-11.  REMOVED CORROSION IAW A300 SRM 51-40-11, AREA WITHIN LIMITS IAW A300 SRM 57-33-11.
